this issue
previous article in this issuenext article in this issue

Document Details :

Title: Distributions in Life Insurance
Author(s): DHAENE, Jan
Journal: ASTIN Bulletin
Volume: 20    Issue: 1   Date: April 1990   
Pages: 81-92
DOI: 10.2143/AST.20.1.2005484

Abstract :
In most textbooks and papers that deal with the stochastic theory of life contingencies, the stochastic approach is restricted to the computation of expectations and higher order moments. For a wide class of insurances on a single life, we derive the distribution and the probability density function of the benefit and the loss functions. Both the continuous and the discrete case are considered.